Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Cosymplectic-Nijenhuis structures on Lie groupoids

Tom 110 / 2016

Aïssa Wade Banach Center Publications 110 (2016), 295-307 MSC: Primary 53D17; Secondary 17B62, 57R17. DOI: 10.4064/bc110-0-19

Streszczenie

This paper introduces cosymplectic-Nijenhuis structures on smooth manifolds and proposes alternative odd-dimensional counterparts of symplectic-Nijenhuis groupoids, called cosymplectic-Nijenhuis groupoids. We discuss the correspondence between cosymplectic groupoids and integrable coPoisson manifolds. Moreover, we investigate the integrability problem for coPoisson manifolds equipped with a compatible Nijenhuis operator. As a result, we obtain a one-to-one correspondence between cosymplectic-Nijenhuis groupoids and integrable coPoisson–Nijenhuis manifolds.

Autorzy

  • Aïssa WadeDepartment of Mathematics
    The Pennsylvania State University
    University Park
    PA 16802, USA
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek